MathSciNet Relay Station
MathSciNet bibliographic data
MR2009639 (2004h:34116) 34G25 (34A37)
Benchohra, M.; Gatsori, E. P.; Henderson, J.; Ntouyas, S. K. Nondensely defined evolution impulsive differential inclusions with nonlocal conditions. J. Math. Anal. Appl. 286 (2003), no. 1, 307–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement